MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS 16.2.1 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS 16.2.1 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 459801419351
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of this event determined the presence of a non-functional software defect.A fix for this issue is planned for a future software release.
 
Event or Problem Description
A customer contacted philips to advise that a user error caused inaccurate treatment doses to be administered to a patient.There was no injury associated with this event.

Brand Name
16.2.1 PINNACLE3 SW
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
5520 nobel drive, suite 125
fitchburg WI 53711
MDR Report Key9219170
Report Number3004022368-2019-00003
Device Sequence Number11570986
Product Code MUJ
UDI-Device Identifier00884838091122
UDI-Public(01)00884838091122
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number459801419351
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1